# SDR DALA2017040602769

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DENTED ON UPPER AND LOWER SURFACE ON THE INBD FLAP, INBD GUIDE VANE. TAP TEST INSPECTION WAS ACCOMPLISHED AND DISBONDED AREAS WERE FOUND AT THE DENTS. THE AREA WAS REPAIRED IAW SRM 57-03D, PARAGRAPH 11, FIGURE 11.
